# SDR AALA202507217514

- Difficulty date: June 26, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Elongated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON SPLICE O/B SIDE LOWER LOC. FLOOR BEAM +Y765 AT LEVEL FR64 AFT GALLEY AREA MEASURE OF ELONGATE HOLE ON SPLICE IS 0.263 INCH. MAINTENANCE REPLACED SPLICE O/B SIDE LOWER AND FASTENERS  LOC. FLOOR BEAM Y765 AT LEVEL FR64 AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53472000.
